MathSciNet Relay Station
MathSciNet bibliographic data
MR2001198 60K37 (60F05 60J65 82B41 82B44)
Comets, Francis; Popov, Serguei Limit law for transition probabilities and moderate deviations for Sinai's random walk in random environment. Probab. Theory Related Fields 126 (2003), no. 4, 571–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement